# SDR DL72L972697

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545905
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN A FS 705, BL 0 WAS FOUND WITH A SMALL AREA OF CORROSION.  THE DAMAGE WAS REMOVED WITH A 1 DIA HOLE.  THREE OTHER REPAIRS WERE IN THE GENERAL AREA OF THE CUTOUT.  THEREFORE, THE SKIN WAS CUT AT FS 710 FROM S-26L TO S-26R AND A NEW SECTION OF SKIN WAS SPLICED IN PER ER/A 363516-14.
